# SDR YYFA20131017001

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Indicator
- Condition: Inoperative
- Location: Fa Call
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/A CALL CHIME INOPERATIVE FROM FLIGHT DECK.
